MAUDE Adverse Event Report: VITALTEC MCGRATH MAC; LARYNGOSCOPE, RIGID

VITALTEC MCGRATH MAC; LARYNGOSCOPE, RIGID
Model Number 350-017-000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not available for evaluation.It was reported that the "fog" on the blade prevented the child from being intubated.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fda's 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.H9: z-0168-2024; z-0169-2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the "fog" on the blade prevented the child from being intubated.Another blade was used to intubate the patient and there was no patient injury.

Brand Name
MCGRATH MAC
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VITALTEC
no. 12, lane 4-30, chyuan zhou
taichung 42142
TW  42142
Manufacturer (Section G)
VITALTEC
no. 12, lane 4-30, chyuan zhou
taichung 42142
TW   42142
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20397862
Report Number3004209178-2024-19929
Device Sequence Number6262143
Product Code CCW
UDI-Device Identifier10884521824331
UDI-Public10884521824331
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model Number350-017-000
Device Catalogue Number350-017-000
Device Lot Number22082207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H11
Patient Sequence Number1
Patient SexUnknown